I am a 23 year old male. What seemed as a common pimple to me some months ago is causing me a great problem now. I had a few pimples on my face around 4-5 months back. I remember trying to put pressure on them and I messed it up. I had pimples all over my face. Then, I consulted a doctor and he suggested a cream (Epiduo gel, Benzoyl peroxide). It helped initially, but the pimples never really healed completely. And in the recent few weeks they have become more pervasive. I use to clean my face regularly but every day or two, a new pimple pops out. I have attached a picture for your reference. I would like to mention that I have dandruff in my hair. Kindly suggest a treatment.
Welcome to icliniq.com.
I had a look at your photographs (attachment removed to protect patient identity).
1. Drink lot of water.
2. Constipation can give rise to acne.
1. Avoid having coffee.
2. Stop smoking.
3. Avoid harsh soaps for washing your face.
Revert back after 12 days with the photographs taken from front, left and right side for clear understanding to a dermatologist online.--->https://www.icliniq.com/ask-a-doctor-online/dermatologist
I have never smoked till date. I do drink coffee and green tea every day. Off late I drink a lot of coffee. And I rarely suffer from constipation. I have attached the pictures. Thank you.
Welcome back to icliniq.com.
Revert back with the photographs after 12 days to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Acne is a very common condition occurring in teenage years due to hormonal changes ... Chances are that even after treatment you may get another bout of acne ... Read fullAdult Acne: A Common Problem
Acne is very common in the teenage group ... But, when we have acne as an adult, it is very frustrating ... Read fullWhat is the line of white and black patches in gums?
.. complaint and attachment show pigmentation which can be due to various reasons (attachment removed to protect patient identity). Physiological due to the activity of hormones MSH (melanocyte-stimulating hormone) or taking any kind of drugs like Mi... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now